Aspartame is Poison

Picture

Having been on numerous diets through my life, I have no idea how much aspartame I may have ingested. No more! Please read the following article by Trent James.


Aspartame is the technical name for the brand names NutraSweet, Equal, Spoonful, and Equal-Measure. It was discovered by accident in 1965 when James Schlatter, a chemist of G.D. Searle Company, was testing an anti-ulcer drug.

Aspartame accounts for over 75 percent of the adverse reactions to food additives reported to the FDA. Many of these reactions are very serious including seizures and death. A few of the 90 different documented symptoms listed in the report as being caused by aspartame include: Headaches/migraines, dizziness, seizures, nausea, numbness, muscle spasms, weight gain, rashes, depression, fatigue, irritability, tachycardia, insomnia, vision problems, hearing loss, heart palpitations, breathing difficulties, anxiety attacks, slurred speech, loss of taste, tinnitus, vertigo, memory loss, and joint pain.

According to researchers and physicians studying the adverse effects of aspartame, the following chronic illnesses can be triggered or worsened by ingesting of aspartame: Brain tumors, multiple sclerosis, epilepsy, chronic fatigue syndrome, parkinson’s disease, alzheimer’s, mental retardation, lymphoma, birth defects, fibromyalgia, and diabetes.

Aspartame is made up of three chemicals: aspartic acid, phenylalanine, and methanol. The book “Prescription for Nutritional Healing,” by James and Phyllis Balch, lists aspartame under the category of “chemical poison.” 

For the rest of this article click on the link below:
http://www.raisingmyvibrations.com/aspartame.html